# SDR MALA976472

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Smoking
- Location: Rt Glareshield
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO'S GLARESHIELD SMOKING.  MAINTENANCE DETERMINED TO BE EMINATING FROM FO'S GLARESHIELD FLOURESCENT LAMP INBOARD BALLAST.  VERIFIED SWITCH AND CB REMOVED POWER FROM CIRCUIT.  PULLED AND COLLARED CB L21 FO'S CB PANEL.  DEFERRED FO'S GLARESHIELD FLOURSCENT LIGHT IAW MEL 33-10-1 (C).
